# SDR NSVA2010190

- Difficulty date: October 20, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N199WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4199
- Aircraft time: 5,597 hours, 5,438 cycles
- Engine: Pwc PW150A
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fadec
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE BEFORE TAKEOFF DUE TO POWERPLANT MESSAGE.  CLEANED THE FADEC CONNECTORS ALONG WITH THE PECU CONNECTORS PER THE MANUAL.  MX PERFORMED THE RUNS, OPS CHECKED GOOD AND THE POWER PLANT MESSAGE EXTINGUISHED.
